RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 81, Issue 4, Pages 528–539 (Mi mz3695)  

This article is cited in 6 scientific papers (total in 6 papers)

On Some Questions Related to the Krichever Correspondence

A. B. Zheglova, D. V. Osipovb

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We investigate various new properties and examples of the two-dimensional and one-dimensional Krichever correspondence.

Keywords: algebraic curve, torsion-free sheaf, cohomology group, Krichever correspondence, ample Cartier divisor, Fredholm subspace

DOI: https://doi.org/10.4213/mzm3695

Full text: PDF file (565 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 81:4, 467–476

Bibliographic databases:

Document Type: Article
UDC: 512.77+517.95
Received: 06.06.2006

Citation: A. B. Zheglov, D. V. Osipov, “On Some Questions Related to the Krichever Correspondence”, Mat. Zametki, 81:4 (2007), 528–539; Math. Notes, 81:4 (2007), 467–476

Citation in format AMSBIB
\Bibitem{ZheOsi07}
\by A.~B.~Zheglov, D.~V.~Osipov
\paper On Some Questions Related to the Krichever Correspondence
\jour Mat. Zametki
\yr 2007
\vol 81
\issue 4
\pages 528--539
\mathnet{http://mi.mathnet.ru/mz3695}
\crossref{https://doi.org/10.4213/mzm3695}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2351858}
\zmath{https://zbmath.org/?q=an:1134.14023}
\elib{http://elibrary.ru/item.asp?id=9486221}
\transl
\jour Math. Notes
\yr 2007
\vol 81
\issue 4
\pages 467--476
\crossref{https://doi.org/10.1134/S0001434607030236}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000246269000023}
\elib{http://elibrary.ru/item.asp?id=13562048}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34248326767}


Linking options:
  • http://mi.mathnet.ru/eng/mz3695
  • https://doi.org/10.4213/mzm3695
  • http://mi.mathnet.ru/eng/mz/v81/i4/p528

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kurke H., Osipov D., Zheglov A., “Formal punctured ribbons and two-dimensional local fields”, J. Reine Angew. Math., 629 (2009), 133–170  crossref  mathscinet  zmath  isi  elib
    2. Kurke H., Osipov D.V., Zheglov A.B., “Formal groups arising from formal punctured ribbons”, Internat. J. Math., 21:6 (2010), 755–797  crossref  mathscinet  zmath  isi  elib
    3. A. B. Zheglov, A. E. Mironov, “Moduli Beikera – Akhiezera, puchki Krichevera i kommutativnye koltsa differentsialnykh operatorov v chastnykh proizvodnykh”, Dalnevost. matem. zhurn., 12:1 (2012), 20–34  mathnet
    4. A. B. Zheglov, “On rings of commuting partial differential operators”, St. Petersburg Math. J., 25:5 (2014), 775–814  mathnet  crossref  mathscinet  zmath  isi  elib
    5. A. B. Zheglov, H. Kurke, “Geometric properties of commutative subalgebras of partial differential operators”, Sb. Math., 206:5 (2015), 676–717  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. Dmitry V. Talalaev, “Zamolodchikov Tetrahedral Equation and Higher Hamiltonians of $2d$ Quantum Integrable Systems”, SIGMA, 13 (2017), 031, 14 pp.  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:207
    Full text:52
    References:45
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018